# SDR SWIA2020012047820

- Difficulty date: January 9, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N259SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000656
- Aircraft time: 7,042 hours, 5,332 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Tat Probe
- Part number: 0102AY1AF
- Part serial: B46801
- Condition: Eroded
- Location: Right
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H TAT PROBE LEADING EDGE ERODED       (C-CHECK)   RO:1/14/2020REMOVED AND REPLACED RH TAT PROBE REF EMB AMM. OPERATIONAL CHECK GOOD REF EMB AMM.
